National Taiwan Ocean University Institutional Repository:Item 987654321/26510
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 28611/40649
造访人次 : 647269      在线人数 : 51
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26510

题名: A DELAY-DEPENDENT APPROACH TO ROBUST STABILITY FOR UNCERTAIN STOCHASTIC NEURAL NETWORKS WITH TIME-VARYING DELAY
作者: Chien-Yu Lu;Chin-Wen Liao;Koan-Yuh Chang;Wen-Jer Chang
贡献者: 國立臺灣海洋大學:輪機工程學系
关键词: time-varying delay;linear matrix inequality;neural networks;uncertainty;robust stability
日期: 2010
上传时间: 2011-10-20T08:36:23Z
出版者: Journal of Marine Science and Technology
摘要: Abstract:This paper investigates the global delay-dependent robust stability in the mean square for uncertain stochastic neural networks with time-varying delay. The activation functions are assumed to be globally Lipschitz continuous. Based on a linear matrix inequality approach, globally delay-dependent robust stability criterion is derived by introducing some relaxation matrices which, when chosen properly, lead to a less
conservative result. Two numerical examples are given to illustrate the effectiveness of the method.
關聯: 18(1), pp.77-83
URI: http://ntour.ntou.edu.tw/handle/987654321/26510
显示于类别:[輪機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML257检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈